MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER DUCT OCCLUDER; OCCLUDER, PATENT DUCTUS, ARTERIOSUS

ABBOTT MEDICAL AMPLATZER DUCT OCCLUDER; OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Catalog Number 9-PDA-003
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024 5mm x 4mm amplatzer duct occluder was selected for an implant using a non-abbott device.While deploying the device,the physician noted that the device was not taking desired shape and appeared cobra, so the physician retrieve the device from the patient prior to release from the delivery cable.No interaction with cardiac structures during deployment and no angulation or kink noticed in the delivery system.No device was implanted.The patient is stable.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of device deformation was reported.The device was returned to abbott for investigation and met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER DUCT OCCLUDER
Common Device Name
OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key19570496
Report Number2135147-2024-02900
Device Sequence Number14980647
Product Code MAE
UDI-Device Identifier00811806011103
UDI-Public00811806011103
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P020024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9-PDA-003
Device Lot Number9103586
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer08/02/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown